# SDR 03FDEA02172

- Difficulty date: December 11, 2003
- Submitted: December 17, 2003
- Operation: Air carrier
- Aircraft: N287FE
- Make and model: Boeing 727-200
- Aircraft serial: 21849
- Aircraft time: 36,024 hours, 24,445 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Door Frame
- Condition: Damaged
- Location: Cargo Doorway
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO BAY, LWR DOOR CUTOUT THRESHOLD FRAME TOP FLANGE HAS 4 DAMAGED NUT PLATE HOLES.  REPAIRED FLOOR BOARD  BS 950F-1030, RBL 45-65, WL 208 BY REPLACING MISSING INSERTS   PER FED   EX DWG SRZ-25-005 REV E.
